# SDR 95FDEA00120

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-483
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BS 480-483 LBL 46 WL 208.5.  REMOVED AND REPLACED SEAT TRACK AT BS 480-590 LBL 46 WL 208.5 PER FEDEX SRM 53-10-5.
